# SDR DALA2016051603977

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 53,630 hours, 24,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2R DOOR EMERGENCY EXIT SIGN INOPERATIVE, FOUND WIRES 3351-1305 AND 3351-1221 IN WRONG POSITION AT CONNECTOR 7244VC CORRECTED, OPS NORMAL, ALSO REPLACED 13WL EPSN AS PRECAUTIONARY .
